Pacific Journal of Mathematics

The non-invariance of hyperbolicity in partial differential equations.

H. H. Johnson

Article information

Source
Pacific J. Math., Volume 22, Number 3 (1967), 419-430.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992096

Mathematical Reviews number (MathSciNet)
MR0231023

Zentralblatt MATH identifier
0152.10001

Subjects
Primary: 35.10
Secondary: 57.00

Citation

Johnson, H. H. The non-invariance of hyperbolicity in partial differential equations. Pacific J. Math. 22 (1967), no. 3, 419--430. https://projecteuclid.org/euclid.pjm/1102992096


Export citation

References

  • [1] R. Hermann, E. Cartan's Geometric Theory of Partial DifferentialEquations, Advances in Mathematics, 1 (1965), 265-317.
  • [2] H. H. Johnson, Absolute equivalence of exterior differential systems, (to appear in Illinois J. Math. 10 (1966), 407-411
  • [3] P. Lax, Partial differential equations, Notes, NYU (1950-51).
  • [4] L. Mansfield, A generalization of the Cartan-Kahler theorem, Thesis, 1965, Univer- sity of Washington.